# SDR CALA2025060505284

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N2341U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63721
- Aircraft time: 34,834 hours, 3,720 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TOILET BOWL SMELLS BAD DR-2L AFT LAV NOTIFIED CLEANERS OF SMELLY LAV, DR2 AFT. RAN VINEGAR THROUGH ALL LAVS ON LH SIDE OF AIRCRADT AS PRECAUTIONARY, OK FOR SVC AT THIS TIME. REF AMM 38-32-00
